# SDR 98ZZZX1763

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 8200 · Water Injection System
- Part: Controller
- Part number: CT16120
- Condition: Failed
- Location: Water Alcohol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHES '8'S' ON DISPLAY UPON INITIAL INSTALLATION.  REMOVED AND REPLACED.
